# SDR AALA20040013

- Difficulty date: January 4, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA  EMERGENCY CEILING LIGHT BETWEEN AFT LAVATORY AND EMERGENCY LIGHT AT TAIL CONE INOPERATIVE.  REPLACED BATTERY PACK B5 THROUGH 27.  SYSTEM GROUND CHECKED NORMAL OPERATION.
